# SDR 95ZZZX1908

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N51386
- Make and model: Cessna 177RG
- Aircraft serial: 177RG1138
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 17320313
- Condition: Cracked
- Location: Stab Bal Arm Wt
- Part time: 4,719 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND CRACK IN BEND RADIUS OF ONE FORWARD AND ONE AFT STABILATOR BALANCE ARM SUPPORT BRACKET ON STABILATOR.  RECOMMEND REPLACEMENT OF THESE WITH LATER STEEL BRACKETS, PN 1732063-1 AND DASH 2, AND 1732064-1, AND DASH 2 PER CESSNA SEB 89-1, REV 3.
